# SDR COMA0460118

- Difficulty date: February 3, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 17,150 hours, 16,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R53211801
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR TO LEFT SIDE FUSELAGE SKIN HAS SUBSTAINED FURTHER DAMAGE.  PERFORMED A MAJOR REPAIR BY REMOVING DAMAGED REPAIR DOUBLER AND FILLER, FABBING NEW REPAIR DOUBLER AND FILLERS FROM 2024T3-050 PO 29672 AND 2024T3.063 PO 16956 AND INSTALLED REPAIR PARTS.  ALL WORK DONE IAW BOMBARDIER INC REO 601R-53-21-180 REV NC DATED 25 AUG 98.
